About this Journal Submit a Manuscript Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 251389, 13 pages
http://dx.doi.org/10.5402/2012/251389
Research Article

Maps Completely Preserving Involutions and Maps Completely Preserving Drazin Inverse

1College of Science, Harbin Engineering University, Harbin 150001, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
3East University of Heilongjiang, Harbin 150001, China

Received 24 August 2012; Accepted 2 October 2012

Academic Editors: H. Y. Chung and H. A. Larrondo

Copyright © 2012 Hongmei Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongmei Yao, Baodong Zheng, and Gang Hong, “Maps Completely Preserving Involutions and Maps Completely Preserving Drazin Inverse,” ISRN Applied Mathematics, vol. 2012, Article ID 251389, 13 pages, 2012. doi:10.5402/2012/251389